Communications in Mathematical Physics

On the Schrödinger equation and the eigenvalue problem

Peter Li and Shing Tung Yau

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 88, Number 3 (1983), 309-318.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103922378

Mathematical Reviews number (MathSciNet)
MR0701919

Zentralblatt MATH identifier
0554.35029

Subjects
Primary: 58G25
Secondary: 35P99: None of the above, but in this section 58G05 81C05

Citation

Li, Peter; Yau, Shing Tung. On the Schrödinger equation and the eigenvalue problem. Comm. Math. Phys. 88 (1983), no. 3, 309--318. https://projecteuclid.org/euclid.cmp/1103922378


Export citation